# SDR SWAA981716

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND BODY FRAME AT BS 294.5 CRACKED AT LOWER SERVICE DOOR HINGE CUTOUT, ON AFT SIDE OF FRAME.  REPAIRED PER BOEING SRM.
